# SDR CHQA201000234

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 23,006 hours, 21,745 cycles
- Engine: Allsn AE3007A
- Engine time: 13,814 hours, 13,266 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: M8372375R1212N
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

WHILE CLIMBING THROUGH 13,000FT THE CREW REPORTED A BAGG SMOKE MESSAGE ON EICAS.  THE CREW FOLLOWED THE QRH AND DISCHARGED THE BAGGAGE FIRE EXTINGUISHERS AND PREPARED TO RETURN TO MKE.  THE FLIGHT ATTENDANT CHECKED THE BAGGAGE COMPARTMENT PEEP HOLE AND REPORTED THAT THERE WERE NO SIGNS OF SMOKE OR FIRE IN THE BAGGAGE COMPARTMENT.  THE AIRCRAFT LANDED BACK A MKE WITHOUT INCIDENT AND WAS INSPECTED BY FIRE CREWS WITH NO SIGNS OF FIRE OR SMOKE NOTED.  MAINTENANCE INSPECTED THE BAGGAGE SMOKE DETECTION SYSTEM AND FOUND PIN 5 IN THE CONNECTOR (P2615) FOR THE FORWARD SMOKE DETECTOR BROKEN OFF AND STUCK INSIDE THE PLUG.  THE CONNECTOR WAS REPLACED ALONG WITH THE FORWARD SMOKE DETECTOR AND NO FURTHER DEFECTS WERE NOTED.
